# SDR CA140717016

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 700246
- Condition: Missing
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE INSPECTION THE INTERNAL FUEL SCREEN WAS FOUND TO BE MISSING FROM THE CHECK VALVE ASSEMBLY, INVESTIGATING.
